# SDR UG82001F00002

- Difficulty date: August 9, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Engine: Allsn AE3007A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: 99146152
- Condition: Failed
- Location: T/E Flap
- Part time: 1,747 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PROBLEM ENCOUNTERED: FLAPS FAILED. FLAP SYSTEM COMPONENT FAILURE. REPLACED FLAP POWER DRIVE UNIT, OPS CHECKED NORMAL.
